Skin Rash Questions
Related terms: Erythema, Rash
Displaying 112 questions associated with Skin Rash.
I had the Implanon implanted July of 2011, before that I took the pill. I was fine August of 2011 and come September I got a vaginal infection. Every month since then I started to get either yeast infections or Bacterial Vaginosis in addition to developing a rash under and on the sides of my mouth.... read more
I had a hysterectomy over 30 years ago and I appear to have the symptoms of a yeast infection. I have a rash which itches really badly. I use bladder control products and I thought that the rash was from the wetness associated with urine. I also have the rash in the grooves of my upper legs outside... read more
My face has got a rash all over it, small red bumps. Is this a reaction to fluconazole?
The cream contains nystatin which is used for women's yeast infections and also contains the steroid triamcinolone, which treats inflammation and swelling. Would this be OK to use? Obviously, I don't want to make it any worse. The little girl is 12 months old.
I was told by my pain management doctor that after getting the Mallinckrodt brand Fentanyl patches for about 3 years that it's now discontinued. Does anybody know for sure whether or not Mallinckrodt Fentanyl Transdermal patches are discontinued? He now gave me this new brand of patches by... read more
My husband developed rash when he was on Pradaxa. It went away as soon as he stopped. He has now been on Xarelto 20Mg about three weeks and the similar rash has started. His back is full of small red spots that itch and his upper chest front seems red and itchy. Could this go away with time or will... read more
My partner has been getting a rash and irritation on his penis after sex, when we are abstinent the rash goes away and then comes back when we have sex again. Curious if anyone has had this problem or something similar to it, any comments or advice appreciated.
Her legs look sunburned.The dermatologist said it was stress related eczema. I don't think it is. I think is an allergy to bactrim and I think she needs to go to an allergist. Has anyone had this problem'
... I've taken gabapentin for a very short stint about three months ago. I titrated up to 600mg/day and it did alleviate my back pain, however I became forgetful and clumsy and developed a dry cough. When I developed a purple rash on my forearms called it quits, titrated down and ceased to... read more
I am a 27yo female living in a climate with very humid summers and very cold, wet winters. I have been experiencing frequent welts that appear and feel like mosquito bites all over my body on and off for a few years but they have gotten much worse lately for seemingly no apparent reason. I say... read more